# SDR MASA200400231

- Difficulty date: April 28, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 2,494 hours, 1,653 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 5913000
- Part serial: 0259
- Condition: Inoperative
- Location: Te Flaps
- Part time: 2,494 hours, 1,653 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED AN EMERGENCY AND LANDED IN LAX DUE TO A FLAP FAIL AT ZERO CONDITION. MX WENT TO LAX AND CHANGED THE BPSU.
